460 0

Fixed points and the random stability of a mixed type cubic, quadratic and additive functional equation

Title
Fixed points and the random stability of a mixed type cubic, quadratic and additive functional equation
Author
박춘길
Keywords
Fixed point method; Random normed spaces; Hyers-Ulam stability; Mixed type functional equation
Issue Date
2013-05
Publisher
SPRINGER/PLENUM PUBLISHERS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 15, no.4, Page. 612-621
Abstract
Mihet and Radu, investigated the random Stability problems for the Cauchy functional equation and the Jensen functional equation via fixed point method. In this paper, we prove the Hyers-Ulam stability of a mixed type cubic, quadratic and additive functional equation f (x + ky) + f (x - ky) = k(2)f (x + y) + k(2)f (x - y) + 2(1 - k(2))f(x) for a fixed integer k with k not equal +/- 1 in random normed spaces via fixed point method.
URI
http://hdl.handle.net/20.500.11754/53542http://www.eudoxuspress.com/244/JOCAAA-VOL-15-2013.pdf
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE